MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur Erkrankungen der Atmungsorgane · 1987

[Risk factors for the occurrence of eye damage following ethambutol treatment].

Bastian A, Brandt H P

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The present paper deals with two cases of severe irreversible visual disturbances (bilateral opticus atrophy) after combined antituberculous chemotherapy including ethambutol following unilateral nephrectomy because of tuberculosis of the kidneys and with farther complications as damages of the blood vessels and diabetes mellitus. Damages of the kidneys are especially predisposing to side effects by ethambutol and inclusion into an ophthalmological dispensary at short intervals is necessary.

Для цитирования: Bastian A, Brandt H P. [Risk factors for the occurrence of eye damage following ethambutol treatment].. Zeitschrift fur Erkrankungen der Atmungsorgane. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.